# SDR AALA20090924AFW01

- Difficulty date: September 24, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 72,410 hours, 11,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T2740
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREIGN OBJECT DAMAGE TO INNER CHORD AT STATION 522 STRINGER 30 LEFT TO 31 LEFT.  REPLACED CHORD UNDER EA 007417.
